Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 215, NWS Atlanta, GA

May 11, 2008Carroll County, Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 4:21 AM EDT for Carroll County, Douglas County, Fulton County, Georgia. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2008, 4:21 AM EDT (08:21 UTC)
Expired
May 11, 2008, 5:15 AM EDT
In force
54 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Carroll County, GA, Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:30 AM EDTTSTM WND DMGFairplay, GANUMEROUS TREES AND POWERLINES ARE DOWN IN FAIRPLAY. SEVERAL HOMES HAVE RECEIVED DAMAGE FROM WINDS AND TREES FALLING ON THEM. POSSIBLE TORNADO.
May 11, 4:50 AM EDTTSTM WND DMG2 N Fairburn, GAPOSSIBLE TORNADO KNOCKED DOWN SEVERAL TREES AND DAMAGED STRUCTURES NEAR SOUTH FULTON PARKWAY ON THE NORTH SIDE OF FAIRBURN.
May 11, 4:50 AM EDTTSTM WND DMG4 N Fairburn, GASEVERAL TREES AND DAMAGED STRUCTURES NEAR SOUTH FULTON PARKWAY ON THE NORTH SIDE OF FAIRBURN. THE NWS SURVEY TEAM HAS CONCLUDED THAT STRAIGHT-LINE WINDS PRODUCED THE DAMAGE IN SW FULTON COUNTY NORTH OF FAIRBURN.
May 11, 4:50 AM EDTTORNADO2 N Fairburn, GAPOSSIBLE TORNADO KNOCKED DOWN SEVERAL TREES AND DAMAGED STRUCTURES NEAR SOUTH FULTON PARKWAY ON THE NORTH SIDE OF FAIRBURN.
May 11, 4:53 AM EDTTSTM WND DMG4 N Fairburn, GAPOSSIBLE TORNADO HEAVILY DAMAGED HOME AT 4800 BLOCK OF TRIGGER LANE.
May 11, 4:53 AM EDTTORNADO4 N Fairburn, GAPOSSIBLE TORNADO HEAVILY DAMAGED HOME AT 4800 BLOCK OF TRIGGER LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:06 PM EDTTornado WatchSPC7 hr
May 11, 2:37 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1834 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
2.1
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 110821
SVRFFC
GAC045-097-121-110915-
/O.NEW.KFFC.SV.W.0215.080511T0821Z-080511T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 AM EDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
  EAST CENTRAL CARROLL COUNTY IN NORTHWEST GEORGIA

* UNTIL 515 AM EDT

* AT 418 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS UP TO 70
  MPH.  THIS STORM WAS LOCATED 12 MILES WEST OF MCWHORTER...MOVING
  EAST AT 53 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILLA
  RICA...WINSTON...DOUGLASVILLE...CHAPEL HILL...PALMETTO...MIDWAY...
  LITHIA SPRINGS...FAIRBURN...SWEETWATER CREEK STATE PARK...UNION
  CITY...EAST POINT...COLLEGE PARK...HAPEVILLE...ATLANTA...TURNER
  FIELD AND PIEDMONT PARK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3350 8489 3374 8495 3381 8465 3381 8462
      3375 8457 3384 8445 3386 8445 3389 8436
      3366 8434 3364 8446 3356 8446 3355 8447
TIME...MOT...LOC 0821Z 257DEG 46KT 3359 8499

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:50 AM EDT, 31 minutes earlier.

Area forecast discussion, May 11, 3:50 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 AM EDT SUN MAY 11 2008

.SHORT TERM /TODAY THROUGH TUESDAY/...
STRONG LOW PRESSURE SYSTEM PROGD TO LIFT ACROSS THE OHIO VALLEY
REGION TODAY...PULLING A COLD FRONT ACROSS THE SOUTHEAST U.S.
FRONT PROGD TO PUSH INTO EXTREME NORTHWEST GEORGIA BY 12Z THIS MORNING
...NEARING AN ATL TO AHN LINE BY NOON...THEN MOVING OUT OF THE
COUNTY WARNING AREA BY DAYS END. WITH WIDESPREAD SHOWERS/TSTORMS
(SOME STORMS SEVERE) ALONG AND AHEAD OF THE FRONT...WILL GO WITH
LIKELY TO CATEGORICAL POPS MOST AREAS THIS MORNING...THEN
TAPERING POPS OFF FROM THE NORTHWEST DURING THE AFTERNOON WITH
THE HIGHEST POPS ACROSS SOUTHEAST SECTIONS. WINDS LOOK TO PICK UP
QUITE A BIT BEHIND THE FRONT THIS AFTERNOON AND WILL ISSUE WIND
ADVISORY FOR AFTERNOON INTO THIS EVENING FOR MUCH OF THE AREA.
FRONT CONTINUES TO PUSH ACROSS SOUTH GEORGIA TONIGHT BUT MODELS
MAINTAIN SOME DEEPER MOISTURE ACROSS THE EXTREME NORTH IN WRAP-
AROUND. WILL CARRY SLIGHT CHANCE POPS MAINLY IN THE MOUNTAINS TO
COVER ANY LINGERING SHOWERS. LOW PRESSURE SYSTEM CONTINUES TO MOVE
UP ACROSS THE NEW ENGLAND STATES MONDAY AS HIGH PRESSURE BUILDS
EAST FROM TEXAS. COOLER AIRMASS SETTLE IN OVER THE STATE MONDAY
WITH HIGHS RUNNING SOME 5 TO 10 DEGREES BELOW NORMAL. DRY FORECAST
CONTINUES TUESDAY AS SURFACE HIGH MOVES ACROSS THE STATE WITH
TEMPERATURES RETURNING BACK TO MORE NORMAL LEVELS.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
EXTENDED PROGS SIMILAR WITH HIGH PRESSURE BEGINNING TO SHIFT OFF
THE SOUTHEAST COAST TUESDAY NIGHT AS THE NEXT STORM SYSTEM PUSHES
ACROSS THE CENTRAL U.S. LATEST GFS RUN SHOW DEEPER MOISTURE
SPREADING INTO NORTH GEORGIA WEDNESDAY AS A WEAK IMPULSE SKIRTS
ACROSS THE TENNESSEE VALLEY. FRONT PUSHES INTO NORTH GEORGIA
WEDNESDAY NIGHT THEN APPEAR TO BECOME STATIONARY ACROSS THE AREA
INTO FRIDAY AS SERIES OF WEAK IMPULSES MOVE ACROSS THE SOUTHEAST.
UNSETTLED WEATHER LOOK TO CONTINUE UNTIL FRONT PUSHES SOUTH OF THE
COUNTY WARNING AREA SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          77  50  74  47  77 /  80   5   0   5   5
ATLANTA         77  51  71  51  79 /  70   5   0   5   5
BLAIRSVILLE     68  46  67  41  75 /  80  20  10   5   5
CARTERSVILLE    74  47  72  44  78 /  60  10   5   5   5
COLUMBUS        83  57  78  51  85 /  70   0   0   5   5
GAINESVILLE     77  51  71  49  76 /  80  20  10   5   5
MACON           84  49  79  47  82 /  70   0   0   5   5
ROME            74  49  78  46  82 /  50  10   5   5   5
PEACHTREE CITY  77  47  73  43  81 /  70   0   0   5   5
VIDALIA         84  53  79  50  81 /  80   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR MUCH
OF NORTH AND CENTRAL GEORGIA.

&&

49
Hazardous weather outlook, May 11, 3:00 AM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 AM EDT SUN MAY 11 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
300 AM EDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...EARLY THIS MORNING
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 6 AM THIS
MORNING ACROSS NORTH AND CENTRAL GEORGIA AND WILL LIKELY CONTINUE
INTO THE AFTERNOON.

.SYNOPSIS...
A STRONG WARM FRONT WAS LOCATED THIS MORNING FROM NEAR CARROLLTON TO
GRIFFIN TO MILLEDGEVILLE TO LOUISVILLE AND WAS MOVING SLOWLY NORTH.
STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING PARALLEL AND JUST
NORTH OF THE WARM FRONT. A COLD FRONT LOCATED IN ALABAMA WILL MOVE
EAST INTO GEORGIA LATER THIS MORNING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE LARGE HAIL. DAMAGING WINDS AND ISOLATED
TORNADOES ARE ALSO POSSIBLE IF STORMS CAN TAP THE LOWEST LEVELS OF
THE ATMOSPHERE.

.DISCUSSION...
INSTABILITY WILL INCREASE AS THE WARM FRONT LIFTS NORTH. MOST
UNSTABLE CAPE VALUES WILL RANGE FROM 800 TO 1500 NORTH OF THE WARM
FRONT WITH MIXED LAYER CAPE VALUES FROM 1000 TO 2000 ALONG AND SOUTH
OF THE WARM FRONT. VERTICAL WIND SHEAR WILL BE MODERATE TO STRONG
NORTH OF THE WARM FRONT IF STORMS CAN TAP THE BOUNDARY LAYER WINDS.
THIS WILL NOT BE LIKELY THIS TIME OF DAY.  ALONG AND SOUTH OF THE
WARM FRONT...VERTICAL WIND SHEAR WILL STILL REMAIN MODERATELY STRONG
WITH 0 TO 3 KILOMETER HELICITY VALUES OF AROUND 75 TO 150.

INITIALLY ELEVATED STRONG STORMS IN NORTH GEORGIA WILL PRODUCE LARGE
HAIL. HOWEVER...IF STORMS CAN TAP INTO THE BOUNDARY LAYER AND
SUFFICIENT INSTABILITY EXISTS...THERE WILL BE A THREAT OF DAMAGING
WINDS AS WELL AS ISOLATED TORNADOES. THIS WILL BE MOST LIKELY ACROSS
AREAS ALONG AND SOUTH OF THE WARM FRONT...GENERALLY SOUTH OF A
CEDARTOWN TO ATLANTA TO CRAWFORDVILLE LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE STORMS THIS MORNING WILL PERSIST INTO SUNDAY AFTERNOON AS THE
COLD FRONT MOVES EAST INTO CENTRAL GEORGIA. THE THREAT FOR LARGE
HAIL...DAMAGING WINDS AND TORNADOES WILL PERSIST AS THE ATMOSPHERE
BECOMES MORE UNSTABLE.  THUNDERSTORMS WILL ALSO BE POSSIBLE ON
WEDNESDAY...THURSDAY AND EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS THIS MORNING ACROSS
NORTH AND CENTRAL GEORGIA AND AGAIN FOR THIS AFTERNOON MAINLY ACROSS
CENTRAL GEORGIA AS THE COLD FRONT MOVES EAST.

In the hours before

Special weather statement, May 11, 2:43 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 AM EDT SUN MAY 11 2008

GAZ016-110700-
243 AM EDT SUN MAY 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WHITE COUNTY UNTIL
300 AM EDT...

AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEAF...MOVING NORTHEAST AT 44 MPH.  THIS
STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AS IT MOVES ACROSS
WHITE COUNTY.
Local storm report, May 11, 2:49 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     HAIL             EAST POINT              33.67N 84.47W
05/11/2008  E0.75 INCH       FULTON             GA   PUBLIC

&&

RAB
Local storm report, May 11, 2:58 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             6 S CONYERS             33.58N 84.01W
05/11/2008  E0.75 INCH       ROCKDALE           GA   COUNTY OFFICIAL

&&

RAB
Special weather statement, May 11, 2:59 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 AM EDT SUN MAY 11 2008

GAZ034-047-110730-
259 AM EDT SUN MAY 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WALTON AND
GWINNETT COUNTIES UNTIL 330 AM EDT...

AT 258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM LILBURN TO SOCIAL CIRCLE...MOVING
NORTHEAST AT 37 MPH.  THESE STORMS HAVE WEAKENED TO BELOW SEVERE
LIMITS...BUT ARE STILL CAPABLE OF PRODUCING PEA SIZED HAIL AND GUSTY
WINDS UP TO 40 MPH.  IF THEY REINTENSIFY...WARNINGS MAY BE REISSUED.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 11, 3:41 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     HAIL             GOOD HOPE               33.78N 83.61W
05/11/2008  E1.00 INCH       WALTON             GA   PUBLIC

&&

RAB
Special weather statement, May 11, 4:07 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 AM EDT SUN MAY 11 2008

GAZ030>032-042>044-053-110830-
407 AM EDT SUN MAY 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COWETA...
DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES UNTIL
430 AM EDT...

AT 404 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKMART TO 9 MILES SOUTHWEST OF
GRANTVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA...
DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES
THROUGH 430 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE YORKVILLE...VAN WERT...HANNAH...HANDY...FAIRPLAY...
WHITESBURG...VILLA RICA...ROCKMART...ARAGON...BRASWELL...WINSTON...
STEPHENS CROSSROADS...SARGENT...ROSCOE AND NEW GEORGIA.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:13 PM EDTSevere Thunderstorm WarningFFCJefferson31 min
May 10, 9:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox44 min
May 10, 9:59 PM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
May 10, 10:24 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair51 min
May 10, 10:47 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler43 min
May 11, 2:08 AM EDTSevere Thunderstorm WarningFFCDouglas, Fulton41 min
May 11, 2:22 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton38 min
May 11, 2:33 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale42 min
May 11, 2:50 AM EDTSevere Thunderstorm WarningFFCWhite25 min
May 11, 3:06 AM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton39 min
May 11, 3:07 AM EDTSevere Thunderstorm WarningFFCHarris, Troup53 min
May 11, 3:32 AM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes43 min
May 11, 3:33 AM EDTTornado WarningFFCTroup42 min
May 11, 4:01 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson44 min
May 11, 4:09 AM EDTSevere Thunderstorm WarningFFCCarroll36 min
May 11, 4:14 AM EDTTornado WarningFFCMeriwether, Troup46 min
May 11, 4:25 AM EDTTornado WarningFFCCarroll, Douglas, Fulton50 min
May 11, 4:31 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more35 hr
May 11, 4:44 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale46 min
May 11, 4:52 AM EDTTornado WarningFFCClayton, DeKalb, Fulton, Henry53 min
May 11, 5:03 AM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson42 min
May 11, 5:12 AM EDTTornado WarningFFCLamar, Pike, Upson33 min
May 11, 5:22 AM EDTTornado WarningFFCNewton, Rockdale38 min
May 11, 5:28 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion37 min
May 11, 5:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson23 min
May 11, 5:37 AM EDTTornado WarningFFCBibb, Crawford, Monroe38 min
May 11, 5:50 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones55 min
May 11, 5:52 AM EDTSevere Thunderstorm WarningFFCMacon, Schley38 min
May 11, 5:54 AM EDTTornado WarningFFCBibb, Twiggs36 min
May 11, 5:58 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam62 min
May 11, 6:10 AM EDTTornado WarningFFCTwiggs, Wilkinson35 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more48 min
May 11, 6:26 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Treutlen49 min
May 11, 6:32 AM EDTTornado WarningFFCJohnson, Laurens, Washington, Wilkinson43 min
May 11, 6:36 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox39 min
May 11, 6:39 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington51 min
May 11, 6:43 AM EDTTornado WarningFFCJefferson, Washington47 min
May 11, 6:48 AM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler57 min
May 11, 6:52 AM EDTTornado WarningFFCEmanuel38 min
May 11, 6:56 AM EDTTornado WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler47 min
May 11, 7:10 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox50 min
May 11, 7:18 AM EDTTornado WarningFFCCrisp, Sumter57 min
May 11, 7:54 AM EDTTornado WarningFFCCrisp, Wilcox36 min
May 11, 8:23 AM EDTSevere Thunderstorm WarningFFCTelfair23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.